Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A new generalization of the Sturm comparison theorem to selfadjoint systems

Authors: Shair Ahmad and Alan C. Lazer
Journal: Proc. Amer. Math. Soc. 68 (1978), 185-188
MSC: Primary 34C10
MathSciNet review: 0470327
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Sturm Comparison Theorem is generalized to second order linear systems. It is based on a comparison of the elements of the matrices involved.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10

Additional Information

PII: S 0002-9939(1978)0470327-4
Keywords: Conjugate point, disconjugate, symmetric, selfadjoint, solution
Article copyright: © Copyright 1978 American Mathematical Society